... now hardly
Yes! Same as you in the beginning when first prescribed 60 mg. I felt immediate change in myself. I felt great, had energy, felt happy but then it just kind of went away. So at my follow up I told my doctor about it and he said he could increase it. So I now take 120 mg. and yeah felt good and normal for a few days but I really can't tell anything now. And he said I'm at the highest dose. I'm just feeling like blah now. I try to feel good and make myself be happy but of course it doesn't help or work like it use too!! I'm scared to come off of it because I've read the withdrawals are unreal! Yikes!
Hi, Randall! This happens commonly with most antidepressants. Depending on the dosage you're taking and how long you've been taking it you're probably due for a dosage increase or a switch to a different medication. About 2/3 of patients need to try 2 or more different medications to find the one that works best for you as an individual.
It usually takes about 3-4 weeks to feel significant benefits and 6-8 weeks to reach full therapeutic blood levels.
Let your doctor know your progress ~ or lack thereof.
Best wishes, Wildcat
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 3 answers
Posted 9 Jul 2013 • 194 answers
Posted 15 Nov 2014 • 1 answer
Posted 8 Feb 2017 • 10 answers
Posted 16 hours ago • 2 answers